Beotis stipulates that all payments are to be issued & remitted to the agency within 3 days following an event or a project's completion.
To the best of your abilities & based on the Activities selected above, please advise a specific breakdown of the agenda & format of each event, noting locations, start & end times, as well as, what length of time the artist should be prepared to speak/perform during the event.
EVENT 1: Keynote Seigle Hall, Auditorium
2:00-2:05PM - 5min Intro
2:05-2:35PM- 30min Keynote Talk
2:35-2:55PM - 20min Q&A
2:55-3:00PM - 5min Closing
3:00-3:30PM - 30min Book Signing
EVENT 2: Reception in Seigle Hall, Room 204
3:30-4:30PM - Casual Meet & Greet after Keynote
EVENT 3: Organized Meal in Olin Library, Room 103
9:00-10:00AM - Casual Bagels & Juice with Students
To record media, written approval from artist/agency is required in advance.
Our team will be in touch to confirm these details, as well as, discuss paperwork & invoicing. At that time, we will pass along promo assets for the artist(s) including: photo, bio, event rider.
For any questions/changes, please email: firstname.lastname@example.org directly.